MAUDE Adverse Event Report: SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO. CVS HEALTH; STERILE NON-STICK PADS

SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO. CVS HEALTH; STERILE NON-STICK PADS
Model Number UPC#050428307274
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 01/30/2026 manufacturer evaluated retained samples of the same lot reported with no defects noted.Aso reviewed records of biocompatibility tests with no issues reported.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report dated december 12, 2025, the consumer stated that his wife had a skin reaction to the product.On the completed customer information request (cir) received from the consumer on january 19, 2026, the consumer reported that after covering an abrasion with pads for three nights, an itchy rash developed at the site of pad contact.The consumer stated that treatment was required.Duobrii lotion 0.01%/0.045% was applied as prescribed by her physician, as well as otc cortizone cream until the rash resolved.The consumer also confirmed that the symptoms stopped after using the product.

Brand Name
CVS HEALTH
Common Device Name
STERILE NON-STICK PADS
Manufacturer (Section D)
SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO.
no.18, zhihe dong road
suzhou industrial park
suzhou, 21512 2
CH  215122
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd
sarasota, FL 34240
MDR Report Key24316475
Report Number1038758-2026-00002
Device Sequence Number17561976
Product Code NAC
UDI-Device Identifier00050428307274
UDI-Public00050428307274
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#050428307274
Device Catalogue Number935683
Device Lot Number2384-20230202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale